# SDR AALA20020345

- Difficulty date: March 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND THE VERTICAL STIFFENER ON THE FORWARD SIDE OF AFT PRESS BULKHEAD ABOVE VAULT DOOR IS CRACKED.  REMOVED CRACKED STIFFENER AND INSTALLED NEW STIFFENER PER SRM 51-01-00.  (M)
